On the index of imprimitivity of a non-negative matrix

Schwarz, Štefan: On the index of imprimitivity of a non-negative matrix. Acta scientiarum mathematicarum, (28) 1-2. pp. 185-189. (1967)

[img] Cikk, tanulmány, mű
math_028_fasc_001_002_185-189.pdf
Hozzáférés joga: Campus

Download (952kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 1-2
Page Range: pp. 185-189
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 189. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/14149

Actions (login required)

View Item View Item